# SDR A6WA201441267

- Difficulty date: March 13, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 26,242 hours, 25,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 6003328333
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GRD POWER PLUG MOUNT STRUCTURE CRACKED AT SCREW HOLE.  REMOVED SERVICEABLE BRACKET & INSTALLED NEW SERVICEABLE PN 600-33283-33 IAW CRJ 200 SRM 51-42-21 & SRM 51-42-13.
